# SDR ASOA201001365

- Difficulty date: September 17, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 16,257 hours, 11,145 cycles
- Engine: Ge CF348C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 280-477
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT RAILS FS 280.0 -477.0 HAVE MODERATE TO SEVERE CORROSION.  FLOOR SEAT RAILS FS 280.0 -477.0 HAVE MODERATE TO SEVERE CORROSION.  FOUND BEYOND LIMITS IAW REO 670-53-00-013 REV -B, DATED 2009-06-18.
